Publications with S. Givant

All publications by Steven R. Givant and S. Shelah


You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
number title
Sh:404 Givant, S. R., & Shelah, S. (1994). Universal theories categorical in power and \kappa-generated models. Ann. Pure Appl. Logic, 69(1), 27–51. arXiv: math/9401213 DOI: 10.1016/0168-0072(94)90018-3 MR: 1301605